# SDR SWAA2022121581515

- Difficulty date: December 15, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 30,598 hours, 14,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Row 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 F/O SIDEWALL LIGHT STROBING.  REMOVED AND REPLACED ROW 11DEF SIDEWALL LIGHT ASSY IAW AMM CHPT 33-21-00. THIS CLEARS MEL 33-2-04.
